Callaghan Innovation Research Papers

Back to Research Papers

TitleSolutions of linear recurrence equations
Publication TypeJournal Article
Year of Publication2015
AuthorsWithers, C.S., and Nadarajah S.
JournalApplied Mathematics and Computation
Volume271
Pagination768 - 776
Date Published2015
ISSN00963003 (ISSN)
KeywordsBell polynomials, Bells, Computational issues, Finite series, Infinite series, Linear recurrences, Non-homogeneous, Polynomials, Recurrence equation
AbstractSolutions are given to general homogeneous and non-homogeneous recurrence equations defined on the set of integers. Solutions to homogeneous recurrence equations are given as: (i) an infinite series of terms involving the partial ordinary Bell polynomial; (ii) an infinite series of terms involving the complete ordinary Bell polynomial; (iii) a weighted finite sum of terms involving powers. Solutions to non-homogeneous recurrence equations are given as: (i) a finite series of terms involving the complete ordinary Bell polynomial; (ii) a weighted infinite sum of terms involving powers. Computational issues of these solutions are also discussed. © 2015 Elsevier Inc. All rights reserved.
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84943393397&partnerID=40&md5=baa61ba626780b26dd6da1d9f1bf2c63
DOI10.1016/j.amc.2015.09.079

Back to top